# SDR CALA2013090991111

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,934 hours, 27,517 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Socket
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY DISCHARGE LIGHT INOPERATIVE ON STANDBY POWER PANEL.  CLEANED SOCKET, LIGHT OPERATIONS CHECK GOOD.
